MathSciNet Relay Station
MathSciNet bibliographic data
MR338517 34G05
Bardos, C.; Tartar, L. Sur l'unicité rétrograde des équations paraboliques et quelques questions voisines. (French) Arch. Rational Mech. Anal. 50 (1973), 10–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement